MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800180
Medical Device Problem Codes Entrapment of Device (1212); Poor Quality Image (1408); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: used 10/01/2024 as the event date was not reported.G4: premarket/510(k) #: k160514, k222568.
 
Event or Problem Description
It was reported that catheter issue occurred.An opticross 18 imaging catheter was selected for use.However, it was noted that the device could not provide imaging beyond a grainy background screen from the beginning.Subsequently, the device experienced a power overload, causing the catheter to wrap around the guidewire when the imaging was stopped.An attempt to unplug and reconnect to the motor drive unit (mdu) was performed, but the issue persisted.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information b3 - date of event: used 10/01/2024 as the event date was not reported.G4 - premarket / 510(k) #: k160514, k222568.
 
Event or Problem Description
It was reported that catheter issue occurred.An opticross 18 imaging catheter was selected for use.However, it was noted that the device could not provide imaging beyond a grainy background screen from the beginning.Subsequently, the device experienced a power overload, causing the catheter to wrap around the guidewire when the imaging was stopped.An attempt to unplug and reconnect to the motor drive unit (mdu) was performed, but the issue persisted.It was further reported that the procedure was completed using another opticross 18.Moreover, the patient was doing well post-procedure.

Brand Name
OPTICROSS 18
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20711840
Report Number2124215-2024-68940
Device Sequence Number9604314
Product Code OBJ
UDI-Device Identifier08714729904366
UDI-Public08714729904366
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2026
Device Model NumberH7493932800180
Device Catalogue NumberH7493932800180
Device Lot Number0033574958
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date12/04/2024
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown